Authors

Liangcheng Cai, Yong He

Abstract

The traditional energy-shaped method of Port-Hamiltonian system that is based on solving partial differential equations influences the accuracy and realizability of controller. To overcome those defects, a new energy-shaped method based on the cyclo-passivity is proposed to avoid solving partial differential equations. Due to the proposed method, the exponential stability of Port-Hamiltonian has been worked out. Besides that, a relationship between the guaranteed cost control and dissipation is established for the Port-Hamiltonian system, which presents an explicit form of dissipative energy. At last, examples show the validity of the proposed contents.

Citation

  • Journal: Journal of the Franklin Institute
  • Year: 2017
  • Volume: 354
  • Issue: 7
  • Pages: 2944–2958
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.jfranklin.2017.02.004

BibTeX

@article{Cai_2017,
  title={{Exponential stability of port-Hamiltonian systems via energy-shaped method}},
  volume={354},
  ISSN={0016-0032},
  DOI={10.1016/j.jfranklin.2017.02.004},
  number={7},
  journal={Journal of the Franklin Institute},
  publisher={Elsevier BV},
  author={Cai, Liangcheng and He, Yong},
  year={2017},
  pages={2944--2958}
}

Download the bib file

References